MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125275-15
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure and there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during a procedure of the multi-vessel percutaneous coronary intervention (pci) a 2.5 x 18 mm xience alpine stent was successfully deployed in the circumflex artery and a 2.5 x 18 mm xience alpine was deployed in the left anterior descending (lad) left main artery.It was determined that the area between an existing stent and the 2.5 x 18 mm xience alpine stent in the lad should also be treated.A 2.75 x 15 mm xience alpine stent delivery system (sds) was advanced but met resistance with the stent in the lad; while attempting to retract/position the device, the 2.75 x 15 mm xience alpine stent became dislodged in the anatomy.Attempts to crush the stent or balloon dilate the stent were unsuccessful as no devices could successfully cross the vessel/lad stent area.Although a procedural time delay, there was no clinical significance.The patient underwent coronary bypass of the left internal mammary artery (lima) to lad artery with a good outcome.The stent remains in the anatomy.Hospitalization was prolonged due to the surgical procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6581820
Report Number2024168-2017-04367
Device Sequence Number1064686
Product Code NIQ
UDI-Device Identifier08717648199257
UDI-Public(01)08717648199257(17)200216(10)7020841
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2020
Device Catalogue Number1125275-15
Device Lot Number7020841
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;